# SDR CALA0800109

- Difficulty date: January 27, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N12322
- Make and model: Boeing 7373T0
- Aircraft serial: 23373
- Aircraft time: 68,580 hours, 31,195 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498159
- Condition: Corroded
- Location: Bs 849 S23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 849 STRINGER 23R CORRODED.  REMOVED AND REPLACED PER SRM 53-00-03.
